# SDR SWAA2021082125073

- Difficulty date: January 3, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER / REPAIRED IN SPAR RIB LOCATED STAB STA 120.30 AT 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-212-4 AND SRM 51-40-02
